# SDR DALA14032003237

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON INNER FUSELAGE SKIN FRAMES 64-65 STRINGERS 43-44R.  CORROSION REMOVED WITH CUTOUT IN FUSELAGE SKIN.   PERFORMED TIME LIMITED REPAIR IAW ERA 525506-14, REV ORIGINAL.
